# SDR AALA202203282405

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737*
- Aircraft serial: 40579
- Aircraft time: 34,979 hours, 14,213 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AD
- Part serial: 0995896
- Condition: Unserviceable
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO PRESSURIZATION FAILED AFTER TAKEOFF. EMERGENCY DECLARED AND FLIGHT RETURNED TO SJO LANDING SAFELY. REPLACED CABIN PRESSURE CONTROLLER #1 (AALA202203282405) AND #2 (AALA202203285971) PER AMM 21-31-01-400-801. REPLACED CABIN PRESSURE SELECTOR PANEL P5-6 (AALA202203285263) PER AMM 21-31-02-400-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
